Vol. 14, No. 6, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Uniform Yomdin–Gromov parametrizations and points of bounded height in valued fields

Raf Cluckers, Arthur Forey and François Loeser

Vol. 14 (2020), No. 6, 1423–1456
Abstract

We prove a uniform version of non-Archimedean Yomdin–Gromov parametrizations in a definable context with algebraic Skolem functions in the residue field. The parametrization result allows us to bound the number of 𝔽q[t]-points of bounded degrees of algebraic varieties, uniformly in the cardinality q of the finite field 𝔽q and the degree, generalizing work by Sedunova for fixed q. We also deduce a uniform non-Archimedean Pila–Wilkie theorem, generalizing work by Cluckers–Comte–Loeser.

Keywords
rational points, points of bounded height, parametrizations
Mathematical Subject Classification 2010
Primary: 14G05
Secondary: 03C98, 11D88, 11G50
Milestones
Received: 18 February 2019
Revised: 9 January 2020
Accepted: 3 March 2020
Published: 30 July 2020
Authors
Raf Cluckers
University of Lille
CNRS, UMR 8524 – Laboratoire Paul Painlevé
F-59000 Lille
France
KU Leuven
Department of Mathematics
Leuven
Belgium
Arthur Forey
D-Math
ETH Zürich
Zürich
Switzerland
François Loeser
Institut Universitaire de France
Sorbonne Université
UMR 7586 CNRS
Institut Mathématique de Jussieu
Paris
France